MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of system data indicated that there is no issue with the device that would cause the adverse event.
 
Event or Problem Description
3rd degree burn.Post tx cleansed with alcohol and applied bacitracin on top of area treated.Pt was to cleanse treated area w hibiclense and then applied bacitracin 2x that day, then 3xs next day.Pt was given 500mg iboprofen, and told to take every 4 hrs for day one.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave.
san jose, CA 95131
MDR Report Key18553572
Report Number3008082710-2024-70005
Device Sequence Number7700214
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)180730
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale